Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 10, Issue 1, Pages 95-108
http://dx.doi.org/10.1155/S1048953397000105

Positive and oscillatory radial solutions of semilinear elliptic equations

1University of Montana, Department of Mathematics, Missoula 59812, MT, USA
2University of North Carolina, Department of Mathematics, Chapel Hill 27599, NC, USA

Received 1 September 1995; Revised 1 February 1996

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Edward P. Krisner, and William C. Troy, “Radially Symmetric Solutions of a Nonlinear Elliptic Equation,” International Journal of Mathematics and Mathematical Sciences, vol. 2011, pp. 1–22, 2011. View at Publisher · View at Google Scholar
  • William C. Troy, and Edward P. Krisner, “Radially Symmetric Solutions of,” International Journal of Differential Equations, vol. 2012, pp. 1–34, 2012. View at Publisher · View at Google Scholar